# SDR COMA0460611

- Difficulty date: October 31, 2004
- Submitted: November 12, 2004
- Operation: Air carrier
- Aircraft: N952CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7092
- Aircraft time: 22,991 hours, 20,600 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Condition: Shutdown
- Location: Apu Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: S
- Precautionary procedure: A

## Discrepancy

FLIGHT 5028 APU SHUTDOWN.  COULD NOT DUPLICATE.  APU OPERATIONAL CHECK SATISFACTORY.
